# SDR TWAA9711711

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - INSTALLED DOUBLER DUE TO CRACK AT RIGHT WING STATION 656.5 NR 1 STRINGER FROM REAR SPAR UPPER STRINGER TO RIB.  (M)
